# SDR ASAA2021122637006

- Difficulty date: December 26, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 29,081 hours, 9,269 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF IMBALANCE FUEL LIGHT ILLUMINATED, APPROX 1.1K LBS ON LEFT SIDE, RAN QRH, FAILED WITH FODO. LAND WITH 1.1K LESS ON LEFT SIDE. GROUNDED - YES. PER CONVERSATION WITH FLIGHT CREW CONDITION WAS TRIGGERED WITH USE OF APU ON GROUND FOR APPROX. 3HRS PRIOR TO DEPARTURE, IAW B737-900 AMM TASK 05-51-48-211-801 NO CONDITION OF INSPECTION REQUIRED WITHIN OPERATIONAL LIMITS. A/C OK FOR SVC.
